| Model Number |
SELF BUNCHING KL 1.8 FIBERTAK, HIP |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/24/2025, a sales representative reported via email that the looped end of the shuttle stitch of two ar-3636h self bunching 1.8 knotless hip fibertak soft anchors ripped off when the surgeon attempted to convert the knotless mechanism.The implant body was retained in the patient.This incident was discovered during a hip labrum repair procedure on (b)(6) 2025, with no reported patient harm.Additional information was requested on 12/01/2025.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows that the sutures were cut.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The method of bone preparation and the quality of the bone encountered were not specified.Per dfu-0054-eo -g.Precautions - 5.Insert the anchor with the same orientation as that of the prepared drilled bone hole to avoid damage to the anchor or inserter.The most likely cause of the reported failure can be attributed to user error of the device due to improper bone preparation, incorrect surgical technique during the knotless mechanism conversion process, and/or an excessive force used during suture passing or the device coming in contact with another device during use.